# SDR SWIA2020050150481

- Difficulty date: February 24, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUTPLATES FROM FRAME 559+112 TO FRAME 621 AT FLOOR (7 EA). R/H SIDE    (C-CHECK) RO 4/30/2020   REMOVED 7 EACH NUTPLATES BETWEEN FRAME 559+112 AND 621 AT FLOOR STRUCTURE R/H SIDE IAW CRJ200 SRM, REMOVED LIGHT SURFACE CORROSION BY HAND AROUND NUTPLATES IAW CRJ200 SRM, APPLIED ALODINE,PRIMER, AND TOPCOAT IAW CRJ200 SRM, CRJ200 SRM AND CRJ200 SRM, INSTALLED 7EACH NUTPLATES BETWEEN FRAME 559+112 AND FRAME 621 AT FLOOR STRUCTURE R/H SIDE  IAW CRJ200 SRM
